Size (length*width*height): 9cm x 2cm x 9cm
PANADOL Caplet 500mg Paracetamol Panadol Caplet provide fast, effective temporary relief from aches and pains, including headaches, migraines, period pain, knee pain and stomach pain.
Panadol Tablets are also gentle on the stomach.
- Effectively eases pain
- Fast Absorption
What does it relieve?
- Headache/Tension headache
- Migraine headache
- Cold & flu symptoms
- Period pain
- Knee pain
- Stomach pain
- Abdominal pain
- Neck pain
- Shoulder pain
- Back pain
- Foot pain
- Joint pain
- Arthritis/Osteoarthritis
- Muscle aches
- Toothache
- Fever
- Sore Throat
Active ingredient: Paracetamol 500mg
Disclaimer:
While M Plus strives to ensure the accuracy of its product images and information, some manufacturing changes to packaging and/or ingredients may be pending updates on our site. Although items may occasionally ship with alternate packaging, product originality is always guaranteed. We recommend that you read labels, warnings, and directions of all products before use and not rely solely on the information provided by M Plus.
![[MPLUS] Panadol Optizorb Advance Caplet 500mg 12s](images/system/lazyload.gif)
![[MPLUS] Panadol Optizorb Advance Caplet 500mg 12s](images/system/lazyload.gif)
![[MPLUS] Panadol Optizorb Advance Caplet 500mg 12s](images/system/lazyload.gif)
Zone | Order Total (RM) | Delivery Fee (RM) |
---|---|---|
KL & Selangor | Above 250.00 | FREE Shipping |
Zone | Weight | Delivery Fee (RM) |
---|---|---|
West Malaysia | First 0.50 kg | 8.00 |
Extra 0.50 kg | 1.50 | |
East Malaysia | First 0.50 kg | 12.00 |
Extra 0.50 kg | 2.00 |